# SDR UPS02837483

- Difficulty date: December 29, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 65,998 hours, 23,992 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONG 24L IS CRACKED PAST STOP DRILL STA 857-879.  STOP DRILLED CRACK, NDT VERIFIED NO CRACKS.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-2-2 FIG 5.
